# SDR UALA2009041501092

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 24,847 hours, 10,783 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E DOUBLER AT AFT END OF PYLON WHERE HYD LINES GO THRU BOTTOM OF WING, DOUBLER COMPLETELY WORN THRU AT HYD LINE FLANGE ATTACH BOLTS.  REPAIR ACP PER EVA 72495.
